# SDR DALA2015032502359

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN RT LONGERON 5 AND 6, STA Y=159.  LIGHTHING STRIKE ON FUSELAGE SKIN WAS ATTENDED AND AFTER BLENDED WAS FOUND OUT OF LIMIT THEREFORE WAS REPAIRED WITH REPAIR DOUBLER AND DAMAGE WAS CUT OUT IAW SRM 53-04-1, PAR 6D, 3, COND 3.  SRM 53-04-2, FIG 2, SH 17, SRM 51-30-2, 51-30-5.
